Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/1293
Title: A comparison of algorithms for the normalization and quantization of polynomial hamiltonians
Authors: Uwano, Y.
Gusev, A. A.
Chekanov, N. A.
Rostovtsev, V. A.
Vinitsky, S. I.
Keywords: science
mechanics
mathematical physics
algebra
hamiltonians
Birkhoff-Gustavson
Deprit-Hori
REDUCE
MAPLE
MATHEMATICA
Issue Date: 2004
Citation: A comparison of algorithms for the normalization and quantization of polynomial hamiltonians / A.A. Gusev, N.A. Chekanov, V.A. Rostovtsev et al. ; Joint institute for nuclear research // Programming and computer software. - 2004. - Vol.30, №2.-P. 75-82. - doi: 10.1023/B:PACS.0000021264.38623.52.
Abstract: Algorithms and programs for the normalization of polynomial Hamiltonians of classical mechanics by the Birkhoff-Gustavson and Deprit-Hori, as well as quasi-classical quantization procedures for normal forms, are compared. The algorithms and programs are represented in a universal pseudocode and implemented in the computer algebra systems REDUCE, MAPLE, and MATHEMATICA. Examples that illustrate the operation of these algorithms and programs for polynomial Hamiltonians of atomic systems in external electromagnetic fields are considered
URI: http://dspace.bsu.edu.ru/handle/123456789/1293
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках)

Files in This Item:
File Description SizeFormat 
Chekanov_A Comparison of Algorithms.pdf299.33 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.